# SDR SWAA2022072030535

- Difficulty date: July 18, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT GIFT BAR FITTING LOOSE 2022-384792 / [01] TIGHTENED R1 DOOR AFT GIFT BAR FITTING IAW SOPM 20-50-01 REV.38;[02] TASK CARD COMPLETE.
